File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Germs of measure-preserving holomorphic maps from bounded symmetric domains to their Cartesian products

TitleGerms of measure-preserving holomorphic maps from bounded symmetric domains to their Cartesian products
Authors
Issue Date2012
Citation
Journal für die reine und angewandte Mathematik, 2012, v. 2012 n. 669, p. 47-73 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/152702
ISSN
2015 Impact Factor: 1.616
2015 SCImago Journal Rankings: 3.614
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.contributor.authorNg, SCen_US
dc.date.accessioned2012-07-16T09:46:37Z-
dc.date.available2012-07-16T09:46:37Z-
dc.date.issued2012en_US
dc.identifier.citationJournal für die reine und angewandte Mathematik, 2012, v. 2012 n. 669, p. 47-73en_US
dc.identifier.issn0075-4102-
dc.identifier.urihttp://hdl.handle.net/10722/152702-
dc.languageengen_US
dc.relation.ispartofJournal für die reine und angewandte Mathematiken_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsThe final publication is available at www.degruyter.com-
dc.titleGerms of measure-preserving holomorphic maps from bounded symmetric domains to their Cartesian productsen_US
dc.typeArticleen_US
dc.identifier.emailMok, N: nmok@hku.hken_US
dc.identifier.emailNg, SC: h0008312@hkusua.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1515/CRELLE.2011.142-
dc.identifier.scopuseid_2-s2.0-84870219948-
dc.identifier.hkuros201003en_US
dc.identifier.isiWOS:000309042900002-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats